# SDR 2000UALA00576

- Difficulty date: September 20, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 35,537 hours, 13,512 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN CABIN LASTING 50 SECONDS, 300 KNOTS INDICATED AIRSPEED AND CENTER AUTOPILOT ENGAGED.
